# SDR IPXA11569425

- Difficulty date: September 22, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144N536122
- Condition: Deteriorated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOORBOARD ASSY, 144N5361-22, DETERIORATED ALONG EDGE OF PANEL. MULTIPLE CHECKS TOTAL MORE THAN 2" OVER LIMITS IAW SRM 53-00-50-1 A, NOTE B.     IDENTIFIED AS A MAJOR REPAIR.  REMOVED PANEL AND TRANSFERED TO NR 47572 1.
